# SDR ASAA2015030810892

- Difficulty date: March 8, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 23,612 hours, 7,059 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EEC-ON -OTA 15'C-WIND CALM ENG ANTI-ICE-OFF-30.08 WING ANTI-ICE-OFF REDUCE POWER TAKEOFF 8 FMC COMPUTED DIFFERENT N1 TARGET VALUES OF 0.7 ENG 1 89.8 ENG NR 2, 89.1.  ACFT GROUNDED.  PREFORMED FIM TASK 34-61-839, AND SUB TASK MM 34-61-00-730-001. NO DEFECTS FOUND NO HISTORY PAST 30 DAYS.
